# SDR CALA2024021400422

- Difficulty date: February 9, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T501924
- Condition: Corroded
- Location: Bs 478-497 Rbl30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; 166320-0100-0137 FLC FLOOR SUPPORT INTERCOASTAL CORRODED @ F.S. 478-497 RBL 30.95 PART WAS REMOVED ON NR 0100-0137 ENT RY NO 5
